# SDR UIEA2024052300413

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 86,511 hours, 14,096 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION AFT FACE FOUND CORROSION ( RH O/J PUMP BONDING AREA )( CORROSION REMOVED AND REPROTECTED IAW SRM 51-10-02 AND SRM 51-20-01 REV 100 DATE 20 FEB 2024. NO FURTHER DEFECTS NOTED. )
